| Model Number |
TLEAD1058-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no issues were found.The device was not available for return.
Event or Problem Description
It was reported to nevro that the patient developed arm and hand pain during the trial.Symptoms improved when stimulation was turned off.The patient attempted to continue the trial but ultimately the device was removed.There have been no reports of further complications regarding this event.